# SDR YENA2025041000380

- Difficulty date: April 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 39,312 hours, 12,450 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1311, BOS-FLL. FUMES EVENT AT 3000 ON DECENT AFT CABIN & C/P DETECTED ODOR F4 WENT TO HOSPITAL UPON ARRIVAL. (SUPPLEMENTAL INFORMATION TO FOLLOW)
